Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On a Family of Special Linear Systems on Algebraic Curves

Edmond E. Griffin II
Proceedings of the American Mathematical Society
Vol. 90, No. 3 (Mar., 1984), pp. 355-359
DOI: 10.2307/2044472
Stable URL: http://www.jstor.org/stable/2044472
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a Family of Special Linear Systems on Algebraic Curves
Preview not available

Abstract

W2 6 is a scheme parametrizing pairs L → C of smooth algebraic curves C of genus 10 together with line bundles L of degree 6 such that H0(C, L) ⩾ 3. It is shown that one of the irreducible components of this scheme is nonreduced at every point.

Page Thumbnails

  • Thumbnail: Page 
355
    355
  • Thumbnail: Page 
356
    356
  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359